# SDR UALA2011070503298

- Difficulty date: July 4, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 83,026 hours, 10,169 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY 3RD ASSY FWD LAMP IS INOP.  LEFT OVERWING EMERGENCY 3RD ASSY FWD LAMP IS INOP.  RELAMPED.
